How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52477
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Having allergic reaction to tetracycline. have taken 20ml of

Customer Question

having allergic reaction to tetracycline. have taken 20ml of children's Benadryl. side effects having, headache, loss of appetite, unusal tiredness & muscle ache's, joint pain, itchy skin but not all the time, very thirsty, a light sore throat and hoarseness. can breath but feel short of breath.
JA: How long have you had the symptoms? Do you have a fever?
Customer: yes to slight fever symptoms started 08/01 but just thought I was getting a sinus infection. worse today
JA: Anything else in your medical history you think the doctor should know?
Customer: the rx's I am taking are for h-pylori
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question

I'm sorry about this issue

This is HIGHLY concerning

The shortness of breath indicates anaphylaxis

I recommend you go to ER immediately

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Expert:  Dr. Phil, MD replied 3 months ago.
Thanks for this questionPlease don't forget a positive rating. I appreciate it.If you have more questions, just reply. :)

Related Medical Questions